<  Back to the Polytechnique Montréal portal

Alkanes with small and large Randić connectivity indices

Ivan Gutman, Olga Miljkovic, Gilles Caporossi and Pierre Hansen

Article (1999)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/52722/
Journal Title: Chemical Physics Letters (vol. 306, no. 5-6)
Publisher: Elsevier
DOI: 10.1016/s0009-2614(99)00472-8
Official URL: https://doi.org/10.1016/s0009-2614%2899%2900472-8
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:57
Cite in APA 7: Gutman, I., Miljkovic, O., Caporossi, G., & Hansen, P. (1999). Alkanes with small and large Randić connectivity indices. Chemical Physics Letters, 306(5-6), 366-372. https://doi.org/10.1016/s0009-2614%2899%2900472-8



Repository Staff Only

View Item View Item